# SDR IPXA2025090276350

- Difficulty date: August 14, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210717
- Part serial: TAG230144A
- Condition: Ground Damage
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAULT-COMP-Z500- LH WING, SLAT 4 AREA, FIXED L/E SKIN, BY  I/B MAIN TRACK, HAS COMPOSITE BROKEN.  INSTALLED NEW PANEL ASSY-UPPER SKIN OTBD FIXED L/E. IAW B757-200PF, SRM 51-40-02. REVIEWED
